Free Access
Volume 22, Number 3, 1988
Page(s) 499 - 529
Published online 31 January 2017
  1. C. BARDOS, Historique sommaire de l'équation de Korteweg-de Vries. Un exemple de l'interaction entre les mathématiques pures et appliques ; Publ. n°45 (1983), Université deParis Nord. [MR: 828857] [Google Scholar]
  2. C. BARDOS, Ondes solitaires et solitons ; Boll. U.M.I. 5, 16-A(1979), pp. 21-47. [MR: 530128] [Zbl: 0402.35078] [Google Scholar]
  3. J. L. BONA, V. A. DOUGALIS & O. A. KARAKASHIAN, Fully discrete Galerkin methods for the Korteweg-de Vries équation, to appear in Comput. and Math. with applications 12 A. [MR: 855787] [Zbl: 0597.65072] [Google Scholar]
  4. J. L. BONA, W. G. PRITCHARD & L. R. SCOTT, Numerical schemes for a model nonlinear, dispersive wave ; to appear in J. Comput. Phys. [MR: 805869] [Zbl: 0578.65120] [Google Scholar]
  5. J. L. BONA & R. SMITH, The nitial value problem for the Korteweg-de Vries equations ; Phil. Roy. Soc. London, 278 (1975), pp. 555-604. [MR: 385355] [Zbl: 0306.35027] [Google Scholar]
  6. C. CANUTO, M. Y. HUSSAINI, A. QUARTERONI & T. A. ZANG, Spectral Methods in Fluid Dynamics ; Springer-Verlag, Berlin, 1988. [MR: 917480] [Zbl: 0658.76001] [Google Scholar]
  7. T. F. CHAN & T. KERKHOVEN, Fourier methods with extended stability intervals for the Korteweg-de Vries equation; S.I.A.M. J. Numer. Anal. 22 (1985), pp. 441-454. [MR: 787569] [Zbl: 0571.65082] [Google Scholar]
  8. B. FORNBERG, Numerical computation of nonlinear waves ; Technical Report Plenum, Nonlinear Phenomena in Physics and Biology (1981). [MR: 749954] [Zbl: 0525.65074] [Google Scholar]
  9. B. FORNBERG & F. R. S. WHITHAM, A numerical and theoretical study of certain nonlinear phenomena ; Phil. Trans. Roy. Soc. 289 (1978), pp. 373-404. [MR: 497916] [Zbl: 0384.65049] [Google Scholar]
  10. D. JACKSON, The Theory of Approximation, A.M. S. Colloquium publications, vol. XI (1930), New York. [Zbl: 56.0936.01] [JFM: 56.0936.01] [Google Scholar]
  11. D. J. KORTEWEG & G. DE VRIES, On the change of form of long waves advancing in rectangular canal, and on a new type of long stationary waves ; Philos. Mag. (1895), pp. 422-443. [Zbl: 26.0881.02] [JFM: 26.0881.02] [Google Scholar]
  12. J. L. LIONS & E. MAGENES, Honhomogeneous Boundary Value Problems and Applications, Vol. I, Springer Verlag (1972), Berlin, Heildelberg and New-York. [Zbl: 0223.35039] [Google Scholar]
  13. M. HE PING & G. BEN YU, The Fourier pseudospectral method with a restrain operator for the Korteweg-deVries equation, J. Comp. Phys. 65 (1986), pp. 120-137. [MR: 848450] [Zbl: 0589.65077] [Google Scholar]
  14. R. M. MURA, Korteweg-de Vries equation and generalization. I. A remarkable explicit nonlinear transformation ; J. Math. Phys. 9 (1968), pp. 1202-1204. [MR: 252825] [Zbl: 0283.35018] [Google Scholar]
  15. R. M. MUIRA, The Korteweg-de Vries equation : A survey of results ; S.I.A.M. Review 18 (1976), pp. 412-459. [Zbl: 0333.35021] [Google Scholar]
  16. R. M. MIURA, C. S. GARDNER & M. D. KRUSKAL ; Korteweg-de Vries equation and generalization. II. Existence of conservation laws and constants of motion ; J. Math. Phys. 9 (1968), pp. 1204-1209. [MR: 252826] [Zbl: 0283.35019] [Google Scholar]
  17. J. E. PASCIAK, Spectral and pseudo-spectral methods for advection equation ; Math. comput. 35 (1980), pp. 1081-1092. [MR: 583488] [Zbl: 0448.65071] [Google Scholar]
  18. J. E. PASCIAK, Spectral method for a nonlinear initial value problem involving pseudo-differential operators ; S.I.A.M. J. Numer. Maths., 19, 1982, pp. 142-154. [MR: 646600] [Zbl: 0489.65061] [Google Scholar]
  19. A. QUARTERONI, Fourier spectral methods for pseudo-parabolic equations ; S.I.A.M. J. Numer. Anal. 24 (1987), pp. 323-335. [MR: 881367] [Zbl: 0621.65120] [Google Scholar]
  20. H. SCHAMEL & K. ELSÄSSER, The application of spectral method to nonlinear wave propagation, J. Comp. Phys. 22 (1976), pp. 501-516. [MR: 449164] [Zbl: 0344.65055] [Google Scholar]
  21. F. TAPPERT, Numerical solution of the Korteweg-de Vries equation and its generalizations by the split-step Fourier method, in Lecture in Nonlinear wave Motion, A.C. Newell, ed., Applied Mathematics, vol. 15,A.M.S., Providence, Rhode Island (1974), pp. 215-217. [Zbl: 0292.35046] [Google Scholar]
  22. R. TÉMAM, Sur un problème non linéaire; J. Math. Pures Appl. 48 (1969), pp. 159-172. [MR: 261183] [Zbl: 0187.03902] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you